Affordable Access

Publisher Website

A novel higher order sliding mode control scheme

Authors
Journal
Systems & Control Letters
0167-6911
Publisher
Elsevier
Publication Date
Volume
58
Issue
2
Identifiers
DOI: 10.1016/j.sysconle.2008.09.004
Keywords
  • Finite Time Stability
  • Higher Order Sliding Mode Control
  • Geometric Homogeneity
Disciplines
  • Computer Science
  • Mathematics

Abstract

Abstract A higher order sliding mode control algorithm is proposed for a class of uncertain multi-input multi-output nonlinear systems. This problem can be viewed as the finite time stabilization of a higher order input–output dynamic system with bounded uncertainties. The control scheme developed is based on geometric homogeneity and sliding mode control. The proposed procedure provides explicit conditions on the controller parameters and guarantees robustness against uncertainties. An illustrative example of a hovercraft vessel control demonstrates the advantages of the strategy.

There are no comments yet on this publication. Be the first to share your thoughts.